Chebychev Functional Bounds Using Ostrowski Seminorms

Full text for this resource is not available from the Research Repository.

Cerone, Pietro and Dragomir, Sever S (2004) Chebychev Functional Bounds Using Ostrowski Seminorms. Southeast Asian Bulletin of Mathematics, 28 (2). pp. 219-228. ISSN 0129-2021


Bounds are obtained for the Chebychev functional by using what is termed as the Ostrowski seminorm which is related to an inequality developed by Ostrowski. The Ostrowski seminorm is also compared to the A-seminorm introduced in earlier work by the authors.

Item type Article
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID7589, Ostrowski and delta seminorms, Chebychev functional, Bounds
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login